# SDR CA190517004

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE A/C FELT A ROCKING BACK AND FORTH WITH ASSOCIATED RIGHT ENGINE INDICATIONS FLUCTUATING.  CORRECTIVE ACTION: RH ENGINE FUEL CTRL UNIT REPLACEMENT IN PROGRESS. (TC# 20190517004)
